# SDR ABXA20120603217

- Difficulty date: June 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 53,437 hours, 38,837 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 114T022217
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LEFT WING FRONT SPAR, LES 419 APPROX.  REMOVED & RE-INSTALLED PANELS IAW 767 SRM 51-40-02.  REMOVED END FITTINGS, PULLEY BRACKET, FRONT SPAR CORD, SPLICE CAP, SPLICE PLATE FILLER.  PERFORMED HFEC IAW NDTM 51-00-19.  FABBED SPLICE PLATE FILLER IAW REA B657-59897, BOEING DWG 112T7001 & SB 767-54-0069, ACFT WAS GROUNDED.
